# SDR SWIA200819504

- Difficulty date: April 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 14,475 hours, 12,577 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200204105
- Condition: Smoke
- Location: Right
- Part time: 14,437 hours, 12,547 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5991 - SMELLED SMOKE IN CABIN.  REPLACED RIGHT PACK IAW 21-51-10.  OPS CHECK GOOD.
